# SDR SWAA2023092591128

- Difficulty date: August 18, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA 2023-530675<[01] REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 44 REV -SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTIVE STEP 1: REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 328 TO BS 344 LBL 46.5 AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 44 REV -SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED BY NEW WEB - INTERCOSTAL ON FLOOR STRUCTURE LOCATED BTW BS 328 TO BS 344 LBL 46.5 AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 44 REV -  RII  SEE INDIVIDUAL SIGN OFF BELOW
